Advances in Differential Equations

$G$-invariant positive solutions for a quasilinear Schrödinger equation

Shinji Adachi and Tatsuya Watanabe

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We are concerned with a quasilinear elliptic equation of the form \begin{equation*} -\Delta u+a(x) u-\Delta(|u|^\alpha)|u|^{\alpha-2}u=h(u)\quad \hbox{in }\mathbb R^N, \end{equation*} where $\alpha> 1$ and $N\geq 1$. By using variational approaches, we prove the existence of at least one positive solution of the above equation under suitable conditions on $a(x)$ and $h$. In particular, we are interested in the situation that $a(x)$ is invariant under the finite group action $G$.

Article information

Source
Adv. Differential Equations Volume 16, Number 3/4 (2011), 289-324.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355854310

Mathematical Reviews number (MathSciNet)
MR2767080

Subjects
Primary: 35J60: Nonlinear elliptic equations 58E4

Citation

Adachi, Shinji; Watanabe, Tatsuya. $G$-invariant positive solutions for a quasilinear Schrödinger equation. Adv. Differential Equations 16 (2011), no. 3/4, 289--324. https://projecteuclid.org/euclid.ade/1355854310.


Export citation